Alert archive / Indiana / Special Weather Statements in 2011
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Mar 21, 2011, 2:44 AM EDT for Kosciusko County, Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 21, 2011, 2:44 AM EDT (06:44 UTC)
- Expired
- Mar 21, 2011, 3:15 AM EDT
- In force
- 31 min
- Issued by
- NWS Northern Indiana
County Kosciusko County, IN
The radar
The Northern Indiana radar (KIWX), 11 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 6.7 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
350
WWUS83 KIWX 210644
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
244 AM EDT MON MAR 21 2011
INZ008-016-017-210715-
KOSCIUSKO IN-NOBLE IN-WHITLEY IN-
244 AM EDT MON MAR 21 2011
AT 240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WARSAW...OR 8 MILES SOUTH OF
NAPPANEE...MOVING EAST SOUTHEAST AT 60 MPH.
NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
TRI-LAKES AND COLUMBIA CITY...
NORTH WEBSTER AND PIERCETON...
JAMES LAKE...TIPPECANOE LAKE AND OSWEGO...
WILMOT...BIG BARBEE LAKE AND KNAPP LAKE...
ORMAS AND BEAR LAKE...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4126 8602 4139 8597 4133 8532 4119 8534
4113 8534
TIME...MOT...LOC 0644Z 277DEG 53KT 4133 8586
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Mar 20, 7:49 PM EDT, 6 hours 55 minutes earlier.
Area forecast discussion, Mar 20, 7:49 PM EDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 749 PM EDT SUN MAR 20 2011 .AVIATION... VFR CONDITIONS PERSIST ACROSS THE AREA EARLY THIS EVENING WITH FIRST BATCH OF SHOWERS AND ISOLATED THUNDERSTORMS HAVING TRACKED EAST AND NORTH OF THE TERMINALS. REGIONAL RADAR MOSAIC IS INDICATING RENEWED CONVECTIVE DEVELOPMENT ACROSS NORTH CENTRAL AND NORTHWEST ILLINOIS AS UPPER TROUGH CONSOLIDATES ACROSS THE UPPER MIDWEST. THIS UPPER LEVEL TROUGH WILL RACE EASTWARD TONIGHT AND MAY LEAD TO THE DEVELOPMENT OF ADDITIONAL SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS NORTHWEST AND NORTH CENTRAL INDIANA. GIVEN THE EXPECTED TRACK OF THIS FORCING...THE MOST WIDESPREAD COVERAGE OF THIS PRECIPITATION IS EXPECTED TO REMAIN NORTH OF THE TERMINALS...BUT DID ADD A VCSH MENTION WITH CB CLOUD GROUP AT KSBN FROM 03Z-06Z. SOUTHEAST WINDS WILL VEER TO THE SOUTH THIS EVENING...WITH A WIND SHIFT TO THE WEST BY MORNING WITH COLD FRONTAL PASSAGE. A PERIOD OF MVFR CIGS IS POSSIBLE JUST AHEAD AND IN THE VICINITY OF THE COLD FRONT...BUT DRY AIR ADVECTION AND SUBSIDENCE BEHIND THE FRONT SHOULD CLEAR ANY MVFR CIGS OUT AFTER 12Z. WILL MAINTAIN MENTION OF LLWS TONIGHT AS LOW LEVEL JET AXIS AHEAD OF THIS TROUGH SHIFTS INTO THE AREA THIS EVENING. && .PREV DISCUSSION... /ISSUED 431 PM EDT SUN MAR 20 2011/ SHORT TERM... TONIGHT THROUGH TUESDAY NIGHT COMPACT BUT POTENT MID LEVEL IMPULSE CONTINUES TO ADVECT EAST ACROSS THE NORTHERN PLAINS AND WILL TRAVERSE THE WESTERN GREAT LAKES TONIGHT. FAIRLY STRONG POS THETA-E ADVECTION IN THE H925 TO H8 LAYER UNDER VERY STEEP MID LEVEL LAPSE RATES CONTINUES TO SUPPORT A LARGE AREA OF RAIN AND THUNDERSTORMS...WITH THE STRONGEST STORMS OVER NE IL WHERE THE NOSE OF THE LL THETA-E RIDGE IS IN PLACE. PRIMARY AREA OF SHRA/TS WILL CONTINUE TO SHIFT EAST ACROSS THE AREA WITH THE HIGHEST COVERAGE ACROSS THE NORTH CLOSER TO STRONGER DYNAMIC LIFT. TEMPS HAVE RECOVERED WELL ACROSS THE SOUTH INTO THE UPPER 50S AND LOW 60S...WITH TEMPS STRUGGLING ACROSS THE FAR NORTH DUE TO RAINFALL AND WETBULB PROCESSES...ALTHOUGH TEMPS ARE EXPECTED TO REBOUND QUICKLY AS LL WINDS VEER THIS EVENING PER THE ADVANCING LL TROUGH. POTENT 100+ KNOT UPPER LEVEL JET STREAK WILL RAPIDLY PUSH NORTH INTO THE GREAT LAKES TONIGHT...WITH SIG PRESSURE FALLS BEING INDUCED OVER CENTRAL MI. THIS WILL HELP SUPPORT A LL TROUGH INTO THE REGION OVERNIGHT...WITH ANOTHER ROUND OF SCT SHRA/ISOLD TS POSSIBLE ALONG AND AHEAD OF THIS FEATURE. HIGHEST POPS WILL EXIST ACROSS THE NORTH AS LARGE SCALE LIFT WILL BE MAXIMIZED OVER MI. HAVE CONTINUED LIKELY POPS ACROSS THE NORTH...BUT TRIMMED SOME GIVEN CONCERNS ON VEERING LL WINDS...DECREASING OVERALL CONVERGENCE BEHIND THE INITIAL WEAK IMPULSE NOW PROPAGATING THROUGH THE REGION. TEMPS WILL ACTUALLY RISE AT MANY LOCATIONS OVERNIGHT AS WARM AIR SURGES INTO THE REGION...WITH MOST AREAS REMAINING IN THE 50S ALL NIGHT. T FALLS WILL SPREAD INTO THE WEST BY DAWN AS WINDS SHIFT W/NW OFF LK MI. MON...DRIER AIR WILL ADVECT INTO THE REGION WITH NEUTRAL H925-H8 TEMP ADVECTION. DECREASING CLOUDS WITH DEEP MIXING WILL SUPPORT TEMPS WELL INTO THE 60S SOUTHERN HALF...WITH NORTHERN AREAS SEEING A STRONGER INFLUENCE FROM THE GREAT LAKES WITH COOLER READINGS. EXPECTED LK MI GRAVITY FLOW PER LONG FETCH NORTHERLY FLOW BEHIND THE SFC TROUGH WILL SUPPORT COLD CONDITIONS IN THE FAR NW...WITH TEMPS POSSIBLY FALLING INTO THE UPPER 30S NEAR THE LAKE SHORE IN THE AFTERNOON. HAVE TRIED TO INCORPORATE THIS IN THE GRIDS. MON NIGHT THROUGH TUES NIGHT...FRONTAL BOUNDARY WILL STALL SOUTH OF THE AREA MON...WITH ANOTHER POTENT UPPER WAVE AND ASSOCIATED SFC REFLECTION EXPECTED TO EJECT INTO THE CENTRAL PLAINS...SUPPORTING BACKING LL FLOW AND EVENTUAL POS THETA-E ADVECTION INTO THE REGION. HAVE RETAINED LOW CHANCE POPS FOR THIS PROCESS MON NIGHT. BOUNDARY WILL STRUGGLE NORTH TUES PER SFC PRESSURE FALLS INTO THE REGION SUPPORTING A HEAVY BACKING OF THE LL WINDS. THIS WILL SUPPORT CAA ACROSS THE NORTH...WITH A STRENGTHENING BAROCLINIC ZONE ACROSS THE AREA...LIKELY INFLUENCE FROM THE GREAT LAKES HEAT SINK. FORECAST MODELS DIFFER ON THE TRACK OF THE SFC LOW AND WARM FRONT DETAILS...BUT WILL CONTINUE TO SIDE MORE TOWARDS A NAM/SREF SOLUTION GIVEN TYPICAL BETTER HANDLING OF GREAT LAKES MESOSCALE INFLUENCES IN THE SPRING. POTENT 80-90 KNOT MID LEVEL JET STEAK WILL LIKELY SUPPORT A SEVERE WEATHER OUTBREAK WEST AND SW OF THE FA...WITH POSSIBLE ELEVATED THUNDERSTORMS NORTH OF THE SFC WARM FRONT INTO THE SOUTH...WITH A POTENTIAL FOR LARGE HAIL IN THE FAR SW BY LATE TUES. HAVE RETAINED POP NUMBERS ATTM GIVEN THE POTENTIAL FOR ONE OR TWO WAVES OF POSITIVE THETA-E ADV OVER THE ENTRENCHED COLD WEDGE...SUPPORTING SHRA/S NORTH OF THE WARM FRONT. TEMPS WILL BE QUITE TRICKY IN THE PERIOD WITH THERMAL FIELDS DICTATED BY THE AMOUNT OF RAIN REALIZED AND DEGREE OF CAA FROM THE NORTH. LONG TERM... WEDNESDAY THROUGH SUNDAY. ON WEDNESDAY...UPPER LEVEL TROUGH ACROSS NORTHERN PLAINS INTO THE UPPER MIDWEST WILL APPROACH THE GREAT LAKES REGION AND WILL BEGIN TO BE ABSORBED BY EASTERN CANADIAN UPPER LEVEL TROUGH. ISENTROPIC ASCENT WILL SHIFT EAST INTO THE OHIO RIVER VALLEY EARLY WEDNESDAY WITH LOW LEVEL COLD ADVECTION EXPECTED TO STRENGTHEN ACROSS THE LOCAL AREA FOR WEDNESDAY AFTERNOON. ELONGATED WEST TO EAST DEFORMATION FORCING WILL LIKELY KEEP RAIN GOING THROUGH WEDNESDAY AFTERNOON BEFORE COMING TO AN END WEDNESDAY NIGHT. THICKNESS PROFILES MAY SUPPORT A MIX OF RAIN/SNOW SHOWERS BEFORE PRECIP COMES TO AN END WEDNESDAY NIGHT. SURFACE HIGH WILL BUILD SOUTHWARD ACROSS THE GREAT LAKES REGION ON THURSDAY WITH MUCH COOLER CONDITIONS AND HIGHS IN THE MID TO UPPER 30S. FOR THE END OF THE WEEK...FORECAST AREA MAY BE PRONE TO SOME OVERRUNNING PRECIP CHANCES...ALTHOUGH A LARGE SPREAD IN MEDIUM RANGE MODEL SOLUTIONS REGARDING EVOLUTION OF LEAD IMPULSES FROM AMPLIFED EASTERN PACIFIC TROUGH LENDS TO SOMEWHAT LOW FORECAST CONFIDENCE AT THIS TIME IN REGARDS TO INSERTING ADDITIONAL POPS LATE THIS WEEK INTO THE WEEKEND. TEMPERATURES LIKELY TO REMAIN BELOW NORMAL THROUGH THE END OF THE PERIOD WITH SHALLOW LEVEL COOLER AIR LIKELY LINGERING THROUGH MUCH OF THE PERIOD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LMZ043-046. && SHORT TERM...JC LONG TERM...SAW/NDM AVIATION...NDM
Hazardous weather outlook, Mar 20, 12:01 PM EDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1201 PM EDT SUN MAR 20 2011 INZ013-015-018-020-022>027-032>034-OHZ001-002-004-005-015-016-024- 025-211615- PULASKI-FULTON IN-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER... FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP... OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 1201 PM EDT SUN MAR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY MAINLY SOUTH OF HIGHWAY 30. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>009-012-014-016-017-MIZ077>081-211615- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- MARSHALL-KOSCIUSKO-WHITLEY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER... HILLSDALE 1201 PM EDT SUN MAR 20 2011 /1101 AM CDT SUN MAR 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE TODAY AND TONIGHT. PEA SIZE HAIL IS POSSIBLE WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY MAINLY SOUTH OF HIGHWAY 30. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-211615- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1201 PM EDT SUN MAR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH LATE TONIGHT. AN ISOLATED THUNDERSTORM IS POSSIBLE TODAY AND TONIGHT. PEA SIZE HAIL IS POSSIBLE WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY MAINLY SOUTH OF HIGHWAY 30. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX JC
In the hours before
Special weather statement, Mar 20, 8:57 PM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
857 PM EDT SUN MAR 20 2011
MIZ077-210200-
BERRIEN MI-
857 PM EDT SUN MAR 20 2011
AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES NORTH OF
PAW PAW LAKE TO 7 MILES NORTH OF LAKE MICHIGAN BEACH TO 31 MILES
WEST OF BENTON HARBOR...MOVING EAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL...BRIEF HEAVY DOWNPOURS...AND WIND GUSTS
TO 35 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
BENTON HARBOR...
BENTON HEIGHTS...
PAW PAW LAKE...
WATERVLIET AND COLOMA...
RIVERSIDE...
SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4225 8622 4212 8622 4210 8651 4213 8650
4218 8644 4219 8642 4225 8638 4225 8623
TIME...MOT...LOC 0055Z 283DEG 33KT 4250 8610 4230 8632
4213 8703Local storm report, Mar 20, 9:43 PM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
943 PM EDT SUN MAR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL 8 E BENTON HARBOR 42.12N 86.30W
03/20/2011 E0.50 INCH BERRIEN MI TRAINED SPOTTER
&&
EVENT NUMBER IWX1100577
MCSLocal storm report, Mar 20, 10:56 PM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1056 PM EDT SUN MAR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL ETNA GREEN 41.28N 86.05W
03/20/2011 M0.50 INCH KOSCIUSKO IN TRAINED SPOTTER
&&
EVENT NUMBER IWX1100578
MCSLocal storm report, Mar 21, 2:32 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
232 AM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL TYNER 41.41N 86.40W
03/21/2011 E0.25 INCH MARSHALL IN TRAINED SPOTTER
PEA SIZE HAIL LASTED 5 TO 10 MINUTES.
&&
EVENT NUMBER IWX1100579
FISHERSpecial weather statement, Mar 21, 2:44 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
244 AM EDT MON MAR 21 2011
INZ008-016-017-210715-
KOSCIUSKO IN-NOBLE IN-WHITLEY IN-
244 AM EDT MON MAR 21 2011
AT 240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WARSAW...OR 8 MILES SOUTH OF
NAPPANEE...MOVING EAST SOUTHEAST AT 60 MPH.
NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
TRI-LAKES AND COLUMBIA CITY...
NORTH WEBSTER AND PIERCETON...
JAMES LAKE...TIPPECANOE LAKE AND OSWEGO...
WILMOT...BIG BARBEE LAKE AND KNAPP LAKE...
ORMAS AND BEAR LAKE...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4126 8602 4139 8597 4133 8532 4119 8534
4113 8534
TIME...MOT...LOC 0644Z 277DEG 53KT 4133 8586The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 4:19 PM EDT | Small Craft Advisory | IWX | 4 days | |
| Mar 20, 8:57 PM EDT | Special Weather Statement | IWX | Van Buren | 63 min |
Nearby
Special Weather Statements in Indiana, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.